# SDR AALA202311281128

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 29,592 hours, 3,937 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 4745303
- Part serial: ADU2103
- Condition: Warning Message
- Location: Zone 400 - Nac/P
- Part time: 29,591 hours, 3,936 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BOS DUE TO A BOTTLE 2 DISCHARGE ENGINE EICAS MESSAGE. MAINTENANCE REPLACED THE #2 ENGINE FIRE EXTINGUISHING BOTTLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
